# SDR AALA202412303689

- Difficulty date: November 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING, TOP SIDE AT WS 387.00 FRONT SPAR, PANEL BROKEN. ACCOMPLISHED PERMANENT REPAIR PER SRM 51-70-04-2R.
